# SDR SWIA2021081860356

- Difficulty date: July 5, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 280 S23l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FS250.00 STIFFENER CORRODED AT MULTIPLE AREAS (MARKED) BETWEEN STGR 23R TO STGR 23L.     (C-CHECK RO 8/16/2021)    LOWER FS250.00 STIFFENER CORROSION EVALUATED AS OUT-O-LIMITS WITH 100% MATERIAL LOSS. REMOVED STIFFENER AT FS250.00 BETWEEN STGR23R - STGR23L, AND INSTALLED NEW STIFFENER, AND ANGLES. REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700  SRM 51-42-21-001-001-A01, BOMBARDIER DWG CC670-34120 REV. NC. COMPLIED WITH TASK CARD 51-900-1002-SKY.
